# SDR HALA2009072900337

- Difficulty date: July 29, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 66,372 hours, 30,622 cycles
- Engine: Ge CF680
- System (JASC): 7600 · Engine Controls
- Part: Mec
- Part number: P8062643
- Part serial: G36235
- Condition: Malfunctioned
- Location: Left
- Part time: 18,018 hours, 6,564 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - DURING CRUISE L ENG EEC AND AUTOTHROTTLE DISCONNECT LIGHT ON EICAS.  PERFORMED QRH AND L ENG EEC LIGHT WENT OUT.  BITE OF MONITOR LT EEC MEC AMPS RANGE. T/S IAW FIM 71 EECM MESSAGE INDEX TABLE 101. EEC PREVIOUSLY REPLACED. CKD CIRCUIT BETWEEN P3 EEC AND P12 MEC. NO DEFECTS NOTED.  REPLACED MEC IAW AMM TASK 73-21-01-404-032-G00. NO LEAKS NOTED AND PWR RUN, CK GOOD.
